# SDR REXA2015030100268

- Difficulty date: March 1, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,129 hours, 11,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3 EMER EXIT SIGNS IN FWD GALLEY HAVE BURNT OUT BULBS.  OPERATIONS CHECK OF FWD GALLEY EMER LIGHT SYS GOOD IAW AMM 33-50-01.
